# SDR 99ZZZX3286

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 16100
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB BROKEN FROM SHAFT.  REMOVED AND REPLACED.
